# SDR AALA2018042400001

- Difficulty date: April 19, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 3,314 hours, 1,299 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE27701
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DAMPER PRESSURE LOW. MAINTENANCE SERVICED DOOR DAMPER TO PROPER PRESSURE IAW AMM 52-22-00, AND PERFORMED SATISFACTORY OPS CHECK.
